Anti-depressants feel like they aren't working

Discussion in 'Suicidal Thoughts and Feelings' started by kbp, May 15, 2009.

Thread Status:
Not open for further replies.
  1. kbp

    kbp Active Member

    I started taking medicine a year ago after an unsuccessful suicide attempt. They worked initially and I felt "normal" but lately I'm starting to feel the same again. This is the second time pills have stop working on me and I don't know what to do really. Anyone else have the same problem like I'm having too?
  2. seithkein

    seithkein Well-Known Member

    This happened to me before. But just keep trying out meds until you find the one that works for you. I hope you the best.
  3. mdmefontaine

    mdmefontaine Antiquities Friend

    sorry you are having trouble with your feelings and your medications.

    often times medication needs to be readjusted, and/or your condition re-evaluated.
    please consider scheduling an appointment with your doctor to get this checked out.
    meanwhile, i am glad you reached out here hun . . . xxx
  4. wheresmysheep

    wheresmysheep Staff Alumni

    this happens alot to alot of people, you need to tell your doctor that your meds are starting to not work and he may change the dosage or try you on a different medication.
  5. Acy

    Acy Mama Bear - TLC, Common Sense Staff Member Safety & Support

    It happens to a lot of people. It could mean a change in dose or a new med is needed. Tell your doc about it.

    Has anything happened lately that has started to make you feel worse? That can also play havoc with our feelings sometimes.

    Hope you feel better soon!

Thread Status:
Not open for further replies.